# SDR SWAA061766

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 34,165 hours, 28,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6549454
- Condition: Corroded
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING INBOARD MID FLAP, INBOARD RIB CORRODED.  REMOVED AND REPLACED INBOARD RIB PER SRM AND CMM.
